Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on a number theoretical paer of Sierpinski


Author: Alfred Brauer
Journal: Proc. Amer. Math. Soc. 11 (1960), 406-409
MSC: Primary 10.08; Secondary 10.15
DOI: https://doi.org/10.1090/S0002-9939-1960-0123505-4
MathSciNet review: 0123505
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Paul Bernays, Über die Darstellung von positiven, ganzen Zahlen durch die primitiven, binären quadratischen Formen einer nicht-quadratischen Diskriminante, Dissertation, Göttingen, 1912.
  • [2] W. E. Briggs, An elementary proof of a theorem about the representation of primes by quadratic forms, Canad. J. Math. vol. 6 (1954) pp. 353-363. MR 0063408 (16:117b)
  • [3] Arnold Meyer, Über einen Satz von Dirichlet, J. Reine Angew. Math. vol. 103 (1888) pp. 98-117.
  • [4] Ernst Schering, Beweis des Dirichletschen Satzes, dass durch jede eigentlich primitive quadratische Form unendlich viele Primzahlen dargestellt werden, Gesammelte Mathematische Werke vol. 2 (1856) pp. 357-365.
  • [5] Waclaw Sierpinski, Sur une décomposition des nombres premiers en deux classes, Collect. Math. vol. 10 (1958) pp. 81-83. MR 0103854 (21:2617)
  • [6] Heinrich Weber, Beweis des Satzes, dass jede eigentlich primitive quadratische Form unendlich viele Primzahlen darzustellen fähig ist, Math. Ann. vol. 20 (1882) pp. 301-329. MR 1510171
  • [7] A. L. Whiteman, The sixteenth power residue character of 2, Canad. J. Math. vol. 6 (1954) pp. 364-373. MR 0062761 (16:14a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.08, 10.15

Retrieve articles in all journals with MSC: 10.08, 10.15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0123505-4
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society